# SDR HYIA20141017080

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Deformed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE ASSEMBLY LOWER PANEL WAS FOUND TO HAVE AN AREA OF LAMINATE DEFLECTION FROM THE ORIGINAL CONTOUR OF UP TO .37” OVER THE LENGTH OF THE PANEL.  ACCOMPLISH REPAIR, TE ASSEMBLY, WING RT PANEL NR 631BB.  REPAIRED BY CUTTING BACK & POTTING IN DAMAGED AREAS, LAYING UP PLIES TO MATCH REMOVED AREAS & CURING PER MANUFACTURER'S INSTRUCTION.  IAW EO ATR-57-21-2014.
